# SDR 9EKA20160808010

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- Aircraft time: 9,131 hours, 6,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 214031244132
- Condition: Cracked
- Location: Fuselage
- Part time: 9,131 hours, 6,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT DISCOVERED A 4" SKIN CRACK IN FUSELAGE AFT OF RT PILOT DOOR.  DURING HIDDEN DAMAGE INSPECTION, FOUND CRACKED BULKHEAD DOOR POST SUPPORT AT STA 142.50, WL 22.00, BL 40.0.
